• • 上一篇    下一篇

高维多项式微分系统Zero-Hopf分岔分析及算法推导

黄博, 韩德仁   

  1. 北京航空航天大学数学科学学院, 信息与行为教育部重点实验室, 北京 100191
  • 收稿日期:2021-07-23 修回日期:2021-12-02 出版日期:2021-12-25 发布日期:2022-03-16
  • 基金资助:
    国家自然科学基金(12101032,11625105,12131004)资助课题.

黄博, 韩德仁. 高维多项式微分系统Zero-Hopf分岔分析及算法推导[J]. 系统科学与数学, 2021, 41(12): 3280-3298.

HUANG Bo, HAN Deren. Analysis of Zero-Hopf Bifurcation in High Dimensional Polynomial Differential Systems with Algorithm Derivation[J]. Journal of Systems Science and Mathematical Sciences, 2021, 41(12): 3280-3298.

Analysis of Zero-Hopf Bifurcation in High Dimensional Polynomial Differential Systems with Algorithm Derivation

HUANG Bo, HAN Deren   

  1. LMIB, School of Mathematical Sciences, Beihang University, Beijing 100191
  • Received:2021-07-23 Revised:2021-12-02 Online:2021-12-25 Published:2022-03-16
针对高维多项式微分系统的Zero-Hopf分岔进行分析.首先,我们将分岔分析问题约化为代数问题,并基于半代数系统求解的符号算法给出微分系统存在~Zero-Hopf~分岔点的判定方法.然后,基于二阶平均方法推导出微分系统Zero-Hopf分岔分析的算法框架,并利用符号计算方法通过具体算例开展了极限环分岔研究,得到了一些新结果.最后提出几个相关的研究问题.
This paper deals with the Zero-Hopf bifurcation in high dimensional polynomial differential systems. First, we reduce the problem of bifurcation analysis to an algebraic problem, and we give a method for determining the bifurcation set of the Zero-Hopf bifurcation points of differential systems by using symbolic algorithm for solving semi-algebraic systems. Then, based on the second order averaging method, the algorithmic framework of the Zero-Hopf bifurcation analysis of differential systems is derived, and the limit cycle bifurcation problem is studied through specific examples by using the methods of symbolic computation, and some new results are obtained. Finally, we propose several related research problems.

MR(2010)主题分类: 

()
[1] 黄博. 微分系统的极限环分岔与混沌行为的计算机辅助分析. 博士论文. 北京航空航天大学, 北京, 2021. (Huang B. Computer aided analysis of limit cycle bifurcation and chaotic behavior for differential and dynamical systems. Doctoral Dissertation. Beihang University, Beijing, 2021.)
[2] 胡亦郑, 罗勇, 陆征一. 多项式微分系统定性性质的算法化推导. 系统科学与数学, 2010, 30(11):1465-1477. (Hu Y Z, Luo Y, Lu Z Y. Mechanical manipulation for the qualitative properties of polynomial differential systems. Journal of Systems Science and Mathematical Sciences, 2010, 30(11):1465-1477.)
[3] Wang D M. Mechanical manipulation for a class of differential systems. Journal of Symbolic Computation, 1991, 12(2):233-254.
[4] Wang D M, Xia B C. Stability analysis of biological systems with real solution classification. Proceedings of the 2005 International Symposium on Symbolic and Algebraic Computation (Beijing, China), 2005, 354-361.
[5] She Z K, Xue B, Zheng Z M. Algebraic analysis on asymptotic stability of continuous dynamical systems. Proceedings of the 2011 International Symposium on Symbolic and Algebraic Computation (San Jose, USA), 2011, 313-320.
[6] Sun X B, Huang W T. Bounding the number of limit cycles for a polynomial Liénard system by using regular chains. Journal of Symbolic Computation, 2017, 79(2):197-210.
[7] Huang B, Niu W. Analysis of snapback repellers using methods of symbolic computation. International Journal of Bifurcation and Chaos, 2019, 29(4):1950054-1-13.
[8] Huang B, Yap C. An algorithmic approach to small limit cycles of nonlinear differential systems:The averaging method revisited. Journal of Symbolic Computation, 2021, https://doi.org/10.1016/j.jsc.2020.09.001.
[9] Guckenheimer J, Holmes P. Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields. 4nd Edition. New York:Springer, 1993.
[10] Han M A. Existence of periodic orbits and invariant tori in codimension two bifurcations of three dimensional systems. Journal of Systems Science and Mathematical Sciences, 1998, 18(4):403-409.
[11] Kuznetsov Y. Elements of Applied Bifurcation Theory. New York:Springer, 2004.
[12] Llibre J, Zhang X. Hopf bifurcation in higher dimensional differential systems via averaging method. Pacific Journal of Mathematics, 2009, 240(2):321-341.
[13] Baldomá I, Seara T M. The inner equation for generic analytic unfoldings of the Hopf-Zero singularity. Discrete and Continuous Dynamical Systems-Series B, 2008, 10(2/3):323-347.
[14] Champneys A R, Kirk V. The entwined wiggling of homoclinic curves emerging from saddlenode/Hopf instabilities. Physica D, 2004, 195(1/2):77-105.
[15] Han M A, Yu P. Normal Forms, Melnikov Functions, and Bifurcations of Limit Cycles. New York:Springer, 2012.
[16] Barreira L, Llibre J, Vall C. Limit cycles bifurcating from a Zero-Hopf singularity in arbitrary dimension. Nonlinear Dynamics, 2018, 92(3):1159-1166.
[17] Collins G E. Quantifier elimination for real closed fields by cylindrical algebraic decomposition. Proceedings of the Second GI Conference on Automata Theory and Formal Languages, 1975, 134-183.
[18] Collins G E, Hong H. Partial cylindrical algebraic decomposition for quantifier elimination. Journal of Symbolic Computation, 1991, 12(3):299-328.
[19] Yang L, Xia B C. Real solution classifications of parametric semi-algebraic systems. Algorithmic Algebra and Logic-Proceedings of the A3L 2005(Passau, Germany), 2005, 281-289.
[20] Xia B C. DISCOVERER:A toll for solving semi-algebraic systems. ACM Communications in Computer Algebra, 2007, 41(3):102-103.
[21] Chen C B, Davenport J H, May J P, et al. Triangular decomposition of semi-algebraic systems. Journal of Symbolic Computation, 2013, 49(1):3-26.
[22] Lazard D, Rouillier F. Solving parametric polynomial systems. Journal of Symbolic Computation, 2007, 42(6):636-667.
[23] Moroz G, Rouillier F. DV-A Maple package for solving parametric polynomial systems. http://mmrc.iss.ac.cn/issac2005/software/dv.htm.
[24] Rössler O E. Continuous chaos-four prototype equations. Annals of the New York Academy of Sciences, 1979, 316(1):376-392.
[25] Llibre J. Periodic orbits in the Zero-Hopf bifurcation of the Rössler system. Romanian Astronomical Journal, 2014, 24(1):49-60.
[26] Zhou L L, Chen Z Q, Wang J Z, et al. Local bifurcation analysis and global dynamics estimation of a novel 4-dimensional hyperchaotic system. International Journal of Bifurcation and Chaos, 2017, 27(2):1750021-1-20.
[27] Llibre J, Mereu A C, Teixeira M A. Limit cycles of the generalized polynomial Liénard differential equations. Mathematical Proceedings of the Cambridge Philosophical Society, 2009, 148(2):363-383.
[28] Sanders J A, Verhulst F, Murdock J. Averaging Methods in Nonlinear Dynamical Systems. 2nd Edition. New York:Springer, 2007.
[29] Llibre J, Novaes D D, Teixeira M A. Higher order averaging theory for finding periodic solutions via Brouwer degree. Nonlinearity, 2014, 27(3):563-583.
[30] Buicǎ A, Llibre J. Averaging methods for finding periodic orbits via Brouwer degree. Bulletin Des Sciences Mathématiques, 2004, 128(1):7-22.
[31] Browder F E. Fixed point theory and nonlinear problems. Bulletin of the American Mathematical Society, 1983, 9(1):1-40.
[32] Marsden J E, McCracken M. The Hopf Bifurcation and Its Applications. New York:SpringerVerlag, 1976.
[33] Llibre J, Makhlouf A, Badi S. 3-dimensional Hopf bifurcation via averaging theory of second order. Discrete and Continuous Dynamical Systems, 2009, 25(4):1287-1295.
[34] Kassa S, Llibre J, Makhlouf A. N-dimensional Zero-Hopf bifurcation of polynomial differential systems via averaging theory of second order. Journal of Dynamical and Control Systems, 2021, 27(2):283-291.
[1] 鲁健, 曾振柄. 用符号计算证明Ramsey定理的一个机械化方法[J]. 系统科学与数学, 2021, 41(12): 3311-3323.
[2] 郭嘉宾,陈玉福. 四维线性微分系统下三角反射矩阵的存在与计算[J]. 系统科学与数学, 2017, 37(10): 2052-2069.
[3] 窦家维,马丽,赵莲. 具有脉冲扩散的近远海渔业系统的周期优化收获策略[J]. 系统科学与数学, 2016, 36(11): 1865-1875.
[4] 童小娇,刘成贵. 系统安全运行约束下的动态环境经济调度[J]. 系统科学与数学, 2016, 36(11): 1876-1886.
[5] 桑波. 不变代数曲线与一类三次系统的中心判定问题[J]. 系统科学与数学, 2015, 35(5): 611-616.
[6] 桑波,张兴秋. 具有抛物线解的一类三次系统的中心判定问题[J]. 系统科学与数学, 2013, 33(6): 732-739.
[7] 高丽,张全信,俞元洪. 具分布时滞和阻尼项的偶阶半线性中立型微分方程的振动性[J]. 系统科学与数学, 2013, 33(5): 568-578.
[8] 孙文兵,谢文平. 受控系统带积分项的最优控制问题的控制参数化方法[J]. 系统科学与数学, 2013, 33(10): 1189-1198.
[9] 白羽,俞元洪. 二阶线性矩阵微分系统振动的变分准则[J]. 系统科学与数学, 2012, 32(7): 847-851.
[10] 周秀君. 具有阻尼项的二阶自共轭矩阵微分系统的振动定理[J]. 系统科学与数学, 2012, 32(1): 90-103.
[11] 王立娟;刘炳文. 一类具状态依赖时滞的微分系统解的渐近行为[J]. 系统科学与数学, 2010, 30(3): 392-397.
[12] 胡亦郑;罗勇;陆征一. 多项式微分系统定性性质的算法化推导[J]. 系统科学与数学, 2010, 30(11): 1465-1477.
[13] 陈旻. 平移多项式的判别序列[J]. 系统科学与数学, 2010, 30(1): 107-113.
[14] 支丽红. 符号和数值混合计算[J]. 系统科学与数学, 2008, 28(8): 1040-1052.
[15] 邰治新 王兴成. 线性中立型单延迟系统李代数稳定性判据[J]. 系统科学与数学, 2008, 28(12): 1461-1467.
阅读次数
全文


摘要